RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 6, Number 6  


The simultaneous stability of the characteristic exponents of mutually adjoint systems of linear differential equations
B. F. Bylov
943
The asymptotic representation of the solutions of nonlinear second order differential equations
T. A. Chanturiya
948
Similarity of the solutions of a perturbed and an unperturbed system with a divided-diagonal matrix
È. A. Tikhonova
962
Asymptotic integration of certain classes of nonautonomous systems of differential equations by means of differential invariants
I. A. Pavlyuk
975
Integrals of a linear equation of order $m+n$ with a small parameter multiplying the derivatives
P. E. Tovstik
989
Construction in finite form of the solutions of certain classes of nonautonomous systems of ordinary differential equations
L. D. Vishnevskii
1000
Synthesis of optimal control for a second order nonlinear system of special form
A. G. Pashkov
1007
A certain class of systems of two differential equations
L. S. Lavrinovich
1017
Certain iteration processes for the solution of differential equations in a Banach space
O. Ashirov
1026
On the question of constructing coordinate sequences
V. L. Rvachev
1034
A theory of the functional equations of Maljužinec. II. The theory of infinite Barnes products. General solutions of homogeneous functional equations of Maljužinec. Various representations of the fundamental solutions
A. A. Tuzhilin
1048
The behavior of the solution of a boundary value problem for a second order quasilinear parabolic equation as $t\rightarrow \infty $
Yu. P. Gor'kov
1064
The behavior on the boundary of the solutions of a degenerate second order elliptic equation with discontinuous coefficients
A. T. Abbasov
1073
The equivalence of the $T_s(\alpha,\lambda_k)$ methods, $s>0$, the Cesàro and Riesz methods of arbitrary positive order, and Abel's method, for Fourier series in fundamental function systems of Laplace's operator
G. I. Furletov
1086
A certain modification of Fourier's method for a certain class of polyharmonic equations of parabolic type with coefficients that are dependent on the time
T. L. Anikst
1099

Short Communications
The asymptotic behavior of the solutions of a renewal equation
Z. B. Tsalyuk
1112
A remark on the asymptotic behavior of the solutions of the equation $u"+a(t)u=0$
I. T. Kiguradze, T. A. Chanturiya
1115
Partial averaging in systems of ordinary differential equations
A. N. Filatov
1118
A certain approximate method of solving an abstract parabolic equation
S. Ashirov
1121
Three variants of averaging in integro-differential equations
G. S. Larionov
1125
A test for the existence of a periodic solution of the Liénard equation
E. D. Zhitelzeif
1127
The asymptotic behavior of the solutions of nonlinear systems of differential equations
G. A. Leonov
1131
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019